Normality of the Orlicz - Sobolev classes

  • V. I. Ryazanov Ин-т прикл. математики и механики НАН Украины, Донецк
  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. A. Sevost'yanov

Abstract

We establish a series of new criteria of equicontinuity and, hence, normality of the mappings of Orlicz – Sobolev classes in terms of inner dilatations.
Published
25.01.2016
How to Cite
RyazanovV. I., SalimovR. R., and Sevost’yanovE. A. “Normality of the Orlicz - Sobolev Classes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 1, Jan. 2016, pp. 106-1, http://umj.imath.kiev.ua/index.php/umj/article/view/1825.
Section
Research articles